Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 13, 2013, 12:18 AM EDT for 6 counties in Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 12:18 AM EDT (04:18 UTC)
- Expired
- Jun 13, 2013, 6:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS53 KIWX 130418
FFWIWX
OHC003-039-069-125-137-161-131030-
/O.NEW.KIWX.FF.W.0006.130613T0418Z-130613T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEFIANCE COUNTY IN NORTHWEST OHIO
HENRY COUNTY IN NORTHWEST OHIO
ALLEN COUNTY IN WEST CENTRAL OHIO
PAULDING COUNTY IN WEST CENTRAL OHIO
PUTNAM COUNTY IN WEST CENTRAL OHIO
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 630 AM EDT
* AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMLER...
STANDLEY...THE BEND...SHERWOOD...NAPOLEON...PAULDING...
INDEPENDENCE...FARMER...BRUNERSBURG...DEFIANCE...NEY...
HICKSVILLE...LIMA...TEXAS...RIDGEVILLE CORNERS...COLUMBUS GROVE...
VAN WERT...NAPOLEON...MCCLURE...MALINTA...LIBERTY CENTER...
DELPOS...HOLGATE AND FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.
TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL WEATHER
SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON TWITTER
WITH THE HANDLE... @NWSIWX.
&&
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4072 8479
4143 8479 4142 8440 4143 8433 4148 8433
4149 8387
$$1 follow-up statement
929
WGUS73 KIWX 131038
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 AM EDT THU JUN 13 2013
OHC003-039-069-125-137-161-131047-
/O.EXP.KIWX.FF.W.0006.000000T0000Z-130613T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM OH-HENRY OH-VAN WERT OH-PAULDING OH-DEFIANCE OH-ALLEN OH-
638 AM EDT THU JUN 13 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR ALLEN...DEFIANCE...
PAULDING...VAN WERT...HENRY AND PUTNAM COUNTIES...
ANY ADDITIONAL RAINFALL THIS MORNING IS EXPECTED TO TOTAL LESS THAN
A TENTH OF AN INCH. THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4064 8388 4064 8410 4065 8411 4065 8421
4068 8422 4068 8444 4072 8445 4072 8479
4143 8479 4142 8440 4143 8433 4148 8433
4149 8387
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 10:10 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 12, 10:10 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 PM EDT WED JUN 12 2013
.SYNOPSIS...
ISSUED AT 250 PM EDT WED JUN 12 2013
A WARM FRONT HAS SETTLED ACROSS SOUTHERN MICHIGAN. SEVERAL
DISTURBANCES ARE EXPECTED TO RIDE ALONG THIS BOUNDARY...BRINGING
ONE OR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH THE
EVENING AND OVERNIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SEVERE WEATHER. DRIER AND COOLER WEATHER WILL
SETTLE INTO THE REGION THURSDAY INTO FRIDAY.
&&
.UPDATE...
ISSUED AT 1009 PM EDT WED JUN 12 2013
SVR WIND/LARGE HAIL/ISO TORNADO THREAT INCREASES OVER THE NEXT SEVERAL
HOURS MAINLY SOUTH OF HWY 6 IN INDIANA/OHIO AS LARGE SCALE ASCENT
INCREASES IN ADVANCE OF AN APPROACHING MID LEVEL SHORTWAVE/60 KT
MID LVL SPEED MAX. DEEP LAYER SHEAR AND MLCAPE MORE THAN
SUFFICIENT FOR ROTATING STORMS AND EVENTUAL MCS
MAINTENANCE...ALONG WITH INCREASING LOW LEVEL INFLOW. ANY SVR WX
ACROSS NORTHERN ZONES WILL BE ISOLATED IN NATURE WITH LARGE HAIL
THE PRIMARY THREAT. OTHERWISE...THE GREATEST CHANCE FOR TRAINING
AND FLASH FLOODING WITH THESE CELLS WILL LIKELY BE NEAR THE HWY 30
CORRIDOR IN INDIANA AND OHIO. GRIDS HAVE BEEN UPDATED TO REFLECT
LATEST RADAR/HRRR TRENDS.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 427 PM EDT WED JUN 12 2013
SEVERE STORMS ARE EXPECTED BY EARLY TONIGHT. SEVERAL FACTORS ARE
COMING TOGETHER FOR A SIGNIFICANT OUTBREAK OF SEVERE STORMS AND
POSSIBLE TORNADOES WHICH IS REFLECTED IN THE SPC LATE MORNING
UPGRADE TO A HIGH RISK OVER NEARLY ALL OF THE FCST AREA. A STRONG
CAP WAS JUST BECOMING WEAK ENOUGH UPSTREAM FOR CONVECTION TO FIRE
ACROSS EAST IOWA IN AN INCREASINGLY VERY UNSTABLE AIRMASS.
LINCOLN/ILX 18Z SOUNDING SHOWED THE CAP HAD STRENGTHENED BETWEEN 12Z
AND 18Z...HELPING TO KEEP MOST STORMS AT BAY INTO MID AFTERNOON. SPC
SFC BASED LIFTED INDICIES OF -10 TO -12 WERE ALREADY OVER NRN
INDIANA. BULK SHEAR NEARLY OFF THE CHARTS WITH VALUES OF 55 KTS TO
75 KNOTS. ANOTHER INDICATOR OF THE EXTREME ENVIRONMENT WAS THE SPC
CRAVEN SIG SEVERE PARAMETER ON THE SPC WEB MESO ANALYSIS PAGE WITH
VALUES OF 60K TO OVER 120K WHERE THE SIGNIFICANT SVR THRESHOLD IS
ONLY 20K. SO A POWDER KEG IN THE ATMOSPHERE WAS OVER THE AREA. A SFC
LOW AND UPPER LEVEL TROF WILL MOVE EAST EARLY TONIGHT. EXPECT
EXPLOSIVE STORM DEVELOPMENT AS THE CAP CONTINUES TO ERODE AND THE
STORMS BECOME MORE ORGANIZED. THE ADVECTION OF AN UPSTREAM ELEVATED
LAYER ESPECIALLY 700/500 MB WITH LAPSE RATES APCHG 9C/KM WILL
FURTHER HELP KEEP AN EXTREMELY UNSTABLE AIRMASS OVER THE AREA AHEAD
OF THE STORMS THIS EVENING. LOW LEVEL MOISTURE FLUX WILL INCREASE AS
THE SFC LOW APPROACHES WITH THE UPPER LEVEL SHORT WAVE. HAVE ADDED A
FLASH FLOOD WATCH GIVEN THIS ENVIRONMENT AND PRECIP WATER VALUES
APPROACHING 2.0 INCHES. SOME OF THE AREA WAS STILL TRYING TO DRY OUT
FROM VERY HEAVY RAINS EARLIER IN THE MONTH WITH SOME AREAS RECEIVING
5 TO 6 INCHES OF RAIN. EXPECT THE STORMS TO ORGANIZE IN A SQUALL
LINE WITH WINDS BECOMING DAMAGING ACROSS MUCH OF THE AREA. CURRENT
THINKING IS MOST OF THE SEVERE STORM WILL OCCUR BEFORE
MIDNIGHT...ALTHOUGH HEAVY RAIN POTENTIAL SHOULD CONTINUE THROUGH THE
NIGHT. OTHERWISE...SUBSTANTIAL SUBSIDENCE BEHIND THE UPPER TROF
SHOULD ALLOW SKIES TO CLEAR BY LATE THURSDAY MORNING.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 427 PM EDT WED JUN 12 2013
FEW CHANGES TO LONG TERM PERIOD WITH FOCUS ON UPCOMING WEATHER EVENT
LATER TODAY.
UPPER LEVEL RIDGING WILL MOVE ACROSS THE AREA AT THE START OF THE
PERIOD...BUT WILL BE SLOWLY DAMPENED INTO THE START OF THE WEEKEND
AS AN UPPER LEVEL TROUGH MOVES ACROSS THE FAR NORTHERN PARTS OF THE
PLAINS.
THE AFOREMENTIONED TROUGH WILL ATTEMPT TO DIG INTO THE NORTHERN
GREAT LAKES WITH TIME THIS WEEKEND. A FRONTAL BOUNDARY WILL STALL
OUT OVER THE REGION FROM LATE SATURDAY INTO AS LATE AS MONDAY WITH
SEVERAL IMPULSES MOVING ALONG IT. THE POTENTIAL EXISTS FOR SEVERAL
ROUNDS OF THUNDERSTORMS TO EITHER DEVELOP OVER AREA OR MOVE IN FROM
THE WEST WITH THE MAIN WINDOW BEING SATURDAY NIGHT INTO SUNDAY.
POTENTIAL FOR BOTH SEVERE WEATHER AND HEAVY RAINFALL MAY
EXIST...ESPECIALLY AS MAIN WAVE ENTERS THE AREA SAT NGT INTO SUNDAY.
FURTHER DETAILS WILL BE ADDED IN LATER FORECASTS AS MODELS HOPEFULLY
COME INTO BETTER AGREEMENT. BY MONDAY NIGHT...DRY CONDITIONS SHOULD
PUSH BACK INTO THE REGION WITH SEASONABLE TEMPERATURES CONTINUING.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED
AT 710 PM EDT WED JUN 12 2013
A CLUSTER OF STORMS WERE DEVELOPING UPSTREAM ALONG A WEAK FRONT
WITH A FRONTOGENETIC SCENARIO GIVEN MARINE BOUNDARY/OLD FRONT TO
THE NORTH/NORTHEAST AND THETA E FLUX INCREASING TO THE SOUTHWEST.
THE APPROACH OF A SHORT WAVE WILL PROVIDE A VOLATILE SITUATION
WITH AN EVENTUAL DERECHO FORMING THIS EVENING. EXPECT WIND GUSTS
AT THE TERMINALS OF 45 TO 55 KNOTS...ALTHOUGH DEPENDING ON QLCS
SYSTEM ORGANIZATION...VELOCITIES COULD EXCEED 70 KNOTS. MORE
STORMS SHOULD CONTINUE TO FORM AS THE SFC LOW APPROACHES. THE
SEVERE WIND THREAT SHOULD DIMINISH BY 06Z...WITH RAIN/STORMS
ENDING BY 14Z AS SUBSIDENCE INCREASES BEHIND THE UPPER LEVEL TROF.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 8 AM EDT /7 AM CDT/ THURSDAY FOR
INZ003>009-012>018-020-022>027-032>034.
BEACH HAZARDS STATEMENT FROM 4 AM CDT THURSDAY THROUGH FRIDAY
MORNING FOR INZ003.
MI...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR MIZ077>081.
BEACH HAZARDS STATEMENT FROM 5 AM EDT THURSDAY THROUGH FRIDAY
MORNING FOR MIZ077.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 5 AM THURSDAY TO 8 AM EDT FRIDAY FOR
LMZ043-046.
&&
UPDATE...STEINWEDEL
SYNOPSIS...BENTLEY
SHORT TERM...SKIPPER
LONG TERM...FISHER
AVIATION...SKIPPER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 12, 1:25 PM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 PM EDT WED JUN 12 2013 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-131730- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 125 PM EDT WED JUN 12 2013 /1225 PM CDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND NORTH OF ROUTE 30 FROM MID AFTERNOON INTO EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTHERN ILLINOIS LATER THIS AFTERNOON AND TRACK RAPIDLY EAST INTO MUCH OF NORTHERN INDIANA...SOUTHWEST MICHIGAN AND NORTHWEST OHIO THIS EVENING. DAMAGING WINDS WILL POSE THE GREATEST THREAT...ESPECIALLY THIS EVENING. HOWEVER...LARGE HAIL...TORRENTIAL RAINFALL AND ISOLATED TORNADOES WILL ALSO BE A CONCERN. THE RAIN MAY CAUSE AREAS OF FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-131730- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 125 PM EDT WED JUN 12 2013 /1225 PM CDT WED JUN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND NORTH OF ROUTE 30 FROM MID AFTERNOON INTO EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTHERN ILLINOIS LATER THIS AFTERNOON AND TRACK RAPIDLY EAST INTO MUCH OF NORTHERN INDIANA...SOUTHWEST MICHIGAN AND NORTHWEST OHIO THIS EVENING. DAMAGING WINDS WILL POSE THE GREATEST THREAT...ESPECIALLY THIS EVENING. HOWEVER...LARGE HAIL...TORRENTIAL RAINFALL AND ISOLATED TORNADOES WILL ALSO BE A CONCERN. THE RAIN MAY CAUSE AREAS OF FLASH FLOODING TONIGHT. DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE SOUTHEAST SHORE OF LAKE MICHIGAN LATER TONIGHT. SEE THE LATEST BEACH HAZARDS STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE SOUTHEAST SHORE OF LAKE MICHIGAN THURSDAY INTO THURSDAY EVENING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR MORE DETAILS. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131730- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 125 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING...WITH THUNDERSTORMS BECOMING MORE LIKELY DURING THE MID AND LATE AFTERNOON HOURS. WIDESPREAD SHOWERS AND AND THUNDERSTORMS ARE THEN EXPECTED THIS EVENING. THERE IS GOOD CHANCE OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY AND THURSDAY EVENING. IN ADDITION...DANGEROUS POUNDING WAVES AND LIFE- THREATENING RIP CURRENTS ARE EXPECTED THURSDAY AND THURSDAY EVENING...POSSIBLY PERSISTING INTO FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 12, 11:37 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1137 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 5 E ROCHESTER 41.06N 86.12W
06/12/2013 FULTON IN PUBLIC
3 FT DIAMETER TREE BRANCH FELL ON HOUSE
&&
KGLocal storm report, Jun 12, 11:42 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM WALL CLOUD 3 N KALIDA 41.03N 84.20W
06/12/2013 PUTNAM OH TRAINED SPOTTER
WALL CLOUD WITH RAPIDLY RISING SCUD...TOO DARK TO SEE
ROTATION
&&
KGLocal storm report, Jun 12, 11:44 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1144 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST PAULDING 41.14N 84.58W
06/12/2013 M43 MPH PAULDING OH EMERGENCY MNGR
43MPH GUST AT PAULDING FAIRGROUNDS
&&
KGLocal storm report, Jun 13, 12:06 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1206 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM WALL CLOUD ELIDA 40.79N 84.20W
06/13/2013 ALLEN OH EMERGENCY MNGR
ROTATING WALL CLOUD IN NW ALLEN COUNTY NEAR ELIDA
&&
KGLocal storm report, Jun 13, 12:07 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1207 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL ELIDA 40.79N 84.20W
06/13/2013 E0.25 INCH ALLEN OH EMERGENCY MNGR
&&
KGLocal storm report, Jun 13, 12:10 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND GST COLUMBUS GROVE 40.92N 84.06W
06/13/2013 M42 MPH PUTNAM OH PUBLIC
&&
KGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:19 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 56 min |
| Jun 12, 8:49 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 41 min |
| Jun 12, 8:59 PM EDT | Tornado Warning | IWX | Defiance, Fulton, Henry, Williams | 46 min |
| Jun 12, 11:02 PM EDT | Severe Thunderstorm Warning | IWX | Paulding, Van Wert | 43 min |
| Jun 12, 11:06 PM EDT | Tornado Warning | IWX | Van Wert | 24 min |
| Jun 12, 11:27 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Defiance, Henry, Paulding, Putnam, Van Wert | 63 min |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.